Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 79, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 4, 2020, 1:41 AM CDT for 6 counties in Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 1:41 AM CDT (06:41 UTC)
- Expired
- Jun 4, 2020, 2:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Douglas County, KS, Franklin County, KS, Lyon County, KS, Osage County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:41 AM CDT | TSTM WND DMG | 1 Nne Lawrence, KS | TREE REPORTED DOWN ON MICHIGAN ST. TIME ESTIMATED FROM RADAR AND ASOS DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
039
WUUS53 KTOP 040641
SVRTOP
KSC045-059-111-139-177-197-040730-
/O.NEW.KTOP.SV.W.0079.200604T0641Z-200604T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
141 AM CDT Thu Jun 4 2020
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Franklin County in east central Kansas...
Southern Shawnee County in east central Kansas...
Southeastern Wabaunsee County in east central Kansas...
Douglas County in east central Kansas...
Osage County in east central Kansas...
Northeastern Lyon County in east central Kansas...
* Until 230 AM CDT.
* At 140 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Linwood to 4 miles northeast of
Admire, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southern Topeka, Lawrence, Ottawa, Baldwin City, Osage City,
Carbondale, Eskridge, Eudora, Richland, Wellsville, Auburn,
Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
Clinton, Williamsburg and Quenemo.
This includes the following highways...
Interstate 35 between mile markers 156 and 198.
Kansas Turnpike between mile markers 143 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 9507 3843 9551 3843 9600 3892 9622
3899 9519 3896 9518 3898 9516 3895 9509
3898 9508 3899 9506
TIME...MOT...LOC 0640Z 317DEG 45KT 3904 9510 3868 9604
HAIL...0.75IN
WIND...60MPH
$$
Gargan4 follow-up statements
584
WWUS53 KTOP 040653
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
153 AM CDT Thu Jun 4 2020
KSC045-059-111-139-177-197-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Shawnee-Wabaunsee-Douglas-Osage-Lyon-
153 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHERN SHAWNEE...SOUTHEASTERN WABAUNSEE...DOUGLAS...
OSAGE AND NORTHEASTERN LYON COUNTIES...
At 150 AM CDT, severe thunderstorms were located along a line
extending from near Linwood to 6 miles south of Eskridge, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southern Topeka, Lawrence, Ottawa, Baldwin City, Osage City,
Carbondale, Eskridge, Eudora, Richland, Wellsville, Auburn,
Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
Clinton, Williamsburg and Quenemo.
This includes the following highways...
Interstate 35 between mile markers 156 and 198.
Kansas Turnpike between mile markers 143 and 173.
At 138 AM...the NWS automated weather station 5 miles north-northeast
of Lawrence, KS reported a wind gusts of 58 mph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 9507 3843 9551 3843 9600 3892 9622
3899 9519 3896 9518 3898 9516 3895 9509
3898 9508 3899 9506
TIME...MOT...LOC 0650Z 316DEG 40KT 3898 9503 3877 9615
HAIL...0.75IN
WIND...60MPH
$$
Gargan095
WWUS53 KTOP 040701
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
201 AM CDT Thu Jun 4 2020
KSC045-059-111-139-177-197-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Shawnee-Wabaunsee-Douglas-Osage-Lyon-
201 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHERN SHAWNEE...SOUTHEASTERN WABAUNSEE...DOUGLAS...
OSAGE AND NORTHEASTERN LYON COUNTIES...
At 200 AM CDT, severe thunderstorms were located along a line
extending from near Linwood to near Overbrook to 7 miles northeast of
Allen, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southern Topeka, Lawrence, Ottawa, Baldwin City, Osage City,
Carbondale, Eskridge, Eudora, Richland, Wellsville, Auburn,
Overbrook, Lyndon, Centropolis, Burlingame, Pomona, Scranton,
Clinton, Williamsburg and Quenemo.
This includes the following highways...
Interstate 35 between mile markers 156 and 198.
Kansas Turnpike between mile markers 143 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 9507 3843 9551 3843 9600 3892 9622
3899 9519 3896 9518 3898 9516 3895 9509
3898 9508 3899 9506
TIME...MOT...LOC 0700Z 314DEG 41KT 3899 9509 3876 9556 3875 9611
HAIL...0.75IN
WIND...60MPH
$$
Gargan528
WWUS53 KTOP 040704
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
204 AM CDT Thu Jun 4 2020
KSC177-040714-
/O.CAN.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Shawnee-
204 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHAWNEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.
LAT...LON 3842 9507 3843 9551 3843 9600 3887 9620
3887 9542 3899 9519 3896 9518 3898 9516
3895 9509 3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0704Z 314DEG 41KT 3896 9505 3873 9552 3872 9607
$$
KSC045-059-111-139-197-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Wabaunsee-Douglas-Osage-Lyon-
204 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHEASTERN WABAUNSEE...DOUGLAS...OSAGE AND
NORTHEASTERN LYON COUNTIES...
At 204 AM CDT, severe thunderstorms were located along a line
extending from near Eudora to 4 miles southeast of Overbrook to 5
miles north of Admire, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southern Lawrence, Ottawa, Baldwin City, Osage City, Carbondale,
Eskridge, Eudora, Wellsville, Overbrook, Lyndon, Centropolis,
Burlingame, Pomona, Scranton, Williamsburg, Quenemo, Melvern, Lone
Star, Princeton and Harveyville.
This includes the following highways...
Interstate 35 between mile markers 156 and 198.
Kansas Turnpike between mile markers 143 and 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 9507 3843 9551 3843 9600 3887 9620
3887 9542 3899 9519 3896 9518 3898 9516
3895 9509 3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0704Z 314DEG 41KT 3896 9505 3873 9552 3872 9607
HAIL...0.75IN
WIND...60MPH
$$
Gargan488
WWUS53 KTOP 040711
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
211 AM CDT Thu Jun 4 2020
KSC197-040721-
/O.CAN.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Wabaunsee-
211 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WABAUNSEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas.
LAT...LON 3842 9507 3843 9551 3843 9600 3874 9614
3874 9595 3877 9595 3886 9529 3895 9509
3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0711Z 317DEG 45KT 3892 9500 3869 9547 3868 9602
$$
KSC045-059-111-139-040730-
/O.CON.KTOP.SV.W.0079.000000T0000Z-200604T0730Z/
Franklin-Douglas-Osage-Lyon-
211 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR FRANKLIN...SOUTHERN DOUGLAS...OSAGE AND NORTHEASTERN LYON
COUNTIES...
At 211 AM CDT, severe thunderstorms were located along a line
extending from 4 miles south of De Soto to 5 miles north of Pomona to
5 miles northeast of Admire, moving southeast at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ottawa, Baldwin City, Osage City, Eudora, Wellsville, Overbrook,
Lyndon, Centropolis, Burlingame, Pomona, Scranton, Williamsburg,
Quenemo, Melvern, Princeton, Reading, Lane, Rantoul, Olivet and
Pleasant Grove.
This includes the following highways...
Interstate 35 between mile markers 156 and 198.
Kansas Turnpike between mile markers 143 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3842 9507 3843 9551 3843 9600 3874 9614
3874 9595 3877 9595 3886 9529 3895 9509
3896 9508 3898 9508 3899 9506
TIME...MOT...LOC 0711Z 317DEG 45KT 3892 9500 3869 9547 3868 9602
HAIL...0.75IN
WIND...70MPH
$$
GarganWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:22 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 4, 12:22 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1222 AM CDT Thu Jun 4 2020 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Thursday) Issued at 237 PM CDT Wed Jun 3 2020 As of 20Z broad northwesterly midlevel flow was present across the Central Plains with a very subtle shortwave trough bisecting the forecast area. A midlevel cloud deck is helping to identify this subtle feature. At the surface a weak/diffuse surface frontal boundary is also bisecting the area from approximately Council Grove to near St. Joe, MO. Visible satellite imagery reveals two zones of potential thunderstorm develop. The first is along and southeast of I-35, where a cumulus field has developed. Two updrafts have developed in extreme northeast Anderson County. Additional development is possible throughout the afternoon and early evening. The second zone is across far northeast KS into northern MO, where an additional cumulus field has developed. The background environment is conditionally very unstable with steep midlevel lapse rates contributing to MLCAPE values greater than 3000 J/kg. Effective shear values are less than 30 kts and would tend to yield multicell/pulse modes of convection. Furthermore, Pwat values now exceed 1.6", which suggests any storm that does develop will produce very heavy rainfall, possibly resulting in localized flash-flooding. Combining these two features, very moist and weakly sheared environment, increases the potential for microburst. As the aforementioned shortwave trough progresses southeast of the area early this evening, expect the bulk of thunderstorm activity to decrease in coverage. Another round of thunderstorm activity is possible overnight as thunderstorms, which are currently developing across the High Plains of NE/WY/CO, grow upscale and propagate across the forecast area. Damaging winds and brief heavy rainfall will be the primary concerns with this round. Overnight lows should bottom out near 70. By Thursday, the thunderstorm complex that is progged to traverse the area tonight should exit the area by sunrise. Similar to today, a very conditional threat for thunderstorm development exists but confidence is very low. The background environment will be similar today with a damaging wind and locally heavy rainfall potential. Otherwise, another hot and humid day is expected with highs in the 90s. Heat indices will reach the upper 90s to near 100. .LONG TERM...(Thursday night through Wednesday) Issued at 237 PM CDT Wed Jun 3 2020 Transitioning into the extended, the threat for thunderstorms continues through Friday while heat and humidity continues through the weekend. By Thursday night, a shortwave trough is progged to eject across the mid-MO valley region Thursday evening into the overnight hours. This could aid in thunderstorm development generally after 00Z Friday. Primary hazards would likely be large hail, damaging winds, and heavy rainfall. The southwestern US midlevel ridge will amplify and overspread the Plains Friday into Saturday. The persistent frontal boundary will remain near/just north of the forecast area through the day Friday. As a result, another hot and humid day is expected with highs in the mid to upper 90s. Heat indices will range from 100-105; subsequent forecasts will have to reevaluate for the potential for heat advisory headlines. Model solutions continue to have a weak shortwave trough rounding the ridge axis Friday night across the mid-MO valley. Additional thunderstorm develop is possible with its passage. A drier pattern looks to setup over the weekend with the aforementioned ridge axis building into the area. Highs look to remain in the 90s throughout the weekend with heat indicies in the mid to upper 90s. Model guidance continues to suggest the remnants of Tropical Storm Cristobal may approach the forecast area Tuesday into Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1220 AM CDT Thu Jun 4 2020 A line of strong to severe thunderstorms will move through the terminals through 8Z THU. The stronger wind gusts of 40 to 50 KTS may occur around 7Z at KTOP and KFOE and 35 to 45 KTS at KMHK just after 6Z. The line should move southeast of the terminals after 8Z. The heavy rain may drop visibilities down to 1 to 2 miles briefly. After the line moves through expect VFR conditions after 10Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baerg LONG TERM...Baerg AVIATION...Gargan
Hazardous weather outlook, Jun 3, 7:11 PM CDT, 6 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 711 PM CDT Wed Jun 3 2020 KSZ008>012-020>024-026-034>040-054>056-058-059-050015- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 711 PM CDT Wed Jun 3 2020 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Tonight. Severe thunderstorms are possible later tonight across the entire area. The primary hazard is damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of severe thunderstorms is possible Thursday evening with damaging winds and large hail being the main hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
In the hours before
Local storm report, Jun 3, 11:43 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1143 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND GST 2 NW COURTLAND 39.80N 97.91W
06/03/2020 M60 MPH REPUBLIC KS MESONET
PWS WEATHER STATION KKSCOURT5.
&&Local storm report, Jun 3, 11:44 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND GST 5 S CLYDE 39.52N 97.40W
06/03/2020 E60 MPH CLOUD KS TRAINED SPOTTER
&&Special weather statement, Jun 4, 12:10 AM CDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Topeka KS 1210 AM CDT Thu Jun 4 2020 KSZ034-040545- Ottawa- 1210 AM CDT Thu Jun 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL 1245 AM CDT... At 1209 AM CDT, Doppler radar was tracking a strong thunderstorm near Bennington, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Minneapolis, Bennington, Culver and Niles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for central and north central Kansas. LAT...LON 3914 9773 3913 9737 3896 9737 3896 9778 TIME...MOT...LOC 0509Z 280DEG 23KT 3904 9763 BD
Special weather statement, Jun 4, 1:02 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Topeka KS
102 AM CDT Thu Jun 4 2020
KSZ024-026-035>040-054>056-040700-
Wabaunsee-Geary-Shawnee-Lyon-Jefferson-Dickinson-Douglas-Franklin-
Jackson-Osage-Morris-
102 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FRANKLIN...JEFFERSON...
SOUTHEASTERN DICKINSON...SOUTHEASTERN GEARY...MORRIS...SHAWNEE...
WABAUNSEE...DOUGLAS...OSAGE...SOUTHEASTERN JACKSON AND NORTHERN LYON
COUNTIES UNTIL 200 AM CDT...
At 101 AM CDT, Doppler Radar was tracking strong winds from
dissipating showers that could gust up to 55 mph. It is possible you
may hear no thunder and have little to no rain with these strong
winds.
Locations impacted include...
Topeka, Lawrence, Ottawa, Baldwin City, Osage City, Herington,
Council Grove, Carbondale, Valley Falls, Oskaloosa, Alma, Eskridge,
Tecumseh, Eudora, Richland, Wellsville, Dover, Silver Lake, Auburn
and Overbrook.
This includes the following highways...
Interstate 35 between mile markers 176 and 198.
Interstate 70 between mile markers 340 and 355.
Kansas Turnpike between mile markers 137 and 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
central, northeastern and east central Kansas.
LAT...LON 3853 9507 3852 9693 3861 9693 3861 9698
3889 9696 3910 9585 3944 9557 3942 9557
3942 9518 3897 9519 3898 9516 3895 9509
3899 9506 3898 9506
TIME...MOT...LOC 0601Z 316DEG 44KT 3980 9497 3908 9589 3877 9697
BDLocal storm report, Jun 4, 1:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
139 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM NON-TSTM WND GST 7 W MAYETTA 39.34N 95.85W
06/04/2020 M59 MPH JACKSON KS MESONET
MESONET STATION TS790 POTAWATOMI. TIME
ESTIMATED FROM RADAR.
&&Local storm report, Jun 4, 1:40 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
140 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM TSTM WND GST 7 W MAYETTA 39.34N 95.85W
06/04/2020 M59 MPH JACKSON KS MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 7 W MAYETTA. MESONET STATION TS790
POTAWATOMI. TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:41 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 64 min |
| Jun 3, 11:03 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 42 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Marshall, Pottawatomie, Republic, Riley and 1 more | 47 min |
| Jun 3, 11:58 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Marshall, Nemaha, Pottawatomie, Riley and 1 more | 62 min |
| Jun 4, 12:10 AM CDT | Special Weather Statement | TOP | Ottawa | 35 min |
| Jun 4, 12:15 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 45 min |
| Jun 4, 12:25 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Clay, Dickinson, Geary, Jackson, Marshall and 5 more | 65 min |
| Jun 4, 12:45 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 45 min |
| Jun 4, 1:02 AM CDT | Special Weather Statement | TOP | Douglas, Franklin, Jefferson, Morris, Osage, Shawnee and 1 more | 58 min |
| Jun 4, 2:20 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 55 min |
| Jun 4, 2:32 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 28 min |
| Jun 4, 3:23 AM CDT | Special Weather Statement | TOP | Anderson, Coffey | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.